# SDR DALA2018031701757

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AREA WAS FOUND DISBONDED.  RT INBOARD FIXED FLAP VANE, LOWER SURFACE, DISBONDED AREA WAS REPAIRED IAW SRM 57-53-01-2R-1.
